# SDR DLM88011461

- Difficulty date: August 31, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 32,393 hours, 26,034 cycles
- Engine: Pwa JT8D219
- Engine time: 29,017 hours, 23,243 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725548
- Condition: Making Metal
- Location: Nr 1
- Part time: 29,017 hours, 23,243 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT OIL STRAINER CLOGGED MESSAGE CAME ON 1 HR INTO FLT.  ENGINE SHUTDOWN.  FOUND METAL ON CHIP DETECTOR AND MAIN OIL FILTER.  REPLACED  ENGINE.
